Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 133, NWS Shreveport, LA

July 21, 2021Anderson County, Cherokee County, Houston County, Texas

NWS Shreveport, LA issued this river flood warning at Jul 21, 2021, 9:34 AM CDT for Anderson County, Cherokee County, Houston County, Texas. It took effect at Jul 22, 2021, 9:04 AM CDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Jul 21, 2021, 9:34 AM CDT (14:34 UTC)
In effect from
Jul 22, 2021, 9:04 AM CDT
Expired
Jul 29, 2021, 8:22 AM CDT
In force
7 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Anderson County, TX, Cherokee County, TX, Houston County, TX

The radar

The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neches River near Neches (NCST2). The gauge peaked at 13.23 ft at Jul 25, 2021, 1:00 AM CDT.

actionminormoderate101507/2107/2207/2307/2407/2507/2607/2707/2807/2907/30
Action stage
11.5 ft
Minor stage
12 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

852 
WGUS44 KSHV 211434
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
934 AM CDT Wed Jul 21 2021

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-221615-
/O.NEW.KSHV.FL.W.0133.210723T2100Z-000000T0000Z/
/NCST2.1.ER.210723T2100Z.210725T0000Z.000000T0000Z.NO/
934 AM CDT Wed Jul 21 2021

The National Weather Service in Shreveport has issued a

* Flood Warning for
  the Neches River Near Neches.
* From Friday afternoon until further notice.
* At 8:30 AM CDT Wednesday the stage was 11.6 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Friday afternoon 
  and continue to rise to 12.9 feet Sunday morning.
* Impact...At 12.0 feet, Expect minor lowland flooding of the 
  heavily wooded floodplain. Ranchers that may have livestock and 
  equipment in the river bottoms should move them to higher ground.  
  Expect minor flooding of the boat ramp.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

08
11 follow-up statements
130 
WGUS84 KSHV 221404
FLSSHV

Flood Statement
National Weather Service Shreveport LA
904 AM CDT Thu Jul 22 2021

...The Flood Warning is extended for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

  Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk 
  and Trinity Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-231545-
/O.EXT.KSHV.FL.W.0133.210722T1404Z-000000T0000Z/
/NCST2.1.ER.210722T0215Z.210724T1800Z.000000T0000Z.NO/
904 AM CDT Thu Jul 22 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Neches River Near Neches.
* From this morning until further notice.
* At 11:30 PM CDT Wednesday the stage was 12.1 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:30 PM CDT Wednesday was 12.1 feet.
* Forecast...The Neches River near Neches is expected to rise to a 
  crest of 13.4 feet early Saturday afternoon.
* Impact...At 14.0 feet, Minor lowland flooding.  Move livestock and 
  equipment to higher ground away from the river.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

TXC005-225-373-455-457-231545-
/O.EXT.KSHV.FL.W.0132.000000T0000Z-210724T0000Z/
/DIBT2.1.ER.000000T0000Z.210721T1430Z.210723T0600Z.NO/
904 AM CDT Thu Jul 22 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Neches River Near Diboll.
* Until tomorrow evening.
* At 12:15 AM CDT Thursday the stage was 12.3 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 12:15 AM CDT Thursday was 12.5 feet.
* Forecast...The river is expected to fall below flood stage by 
  early Friday morning  and continue falling to 11.0 feet Tuesday 
  morning.
* Impact...Minor lowland flooding to diminish and end through early 
  Friday.


&&

LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
      3136 9500

$$

08
005 
WGUS84 KSHV 231122
FLSSHV

Flood Statement
National Weather Service Shreveport LA
622 AM CDT Fri Jul 23 2021

...The Flood Warning continues for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-241300-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210728T0600Z/
/NCST2.1.ER.210722T0215Z.210724T1800Z.210727T1200Z.NO/
622 AM CDT Fri Jul 23 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Neches River Near Neches.
* Until early Wednesday morning.
* There is no current observed data.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.1 feet 
  early Saturday  afternoon. It will then fall below flood stage 
  Tuesday morning.
* Impact...At 14.0 feet, Minor lowland flooding.  Move livestock and 
  equipment to higher ground away from the river.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

08
282 
WGUS84 KSHV 231418
FLSSHV

Flood Statement
National Weather Service Shreveport LA
918 AM CDT Fri Jul 23 2021

...The Flood Warning is extended for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-241600-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210729T0300Z/
/NCST2.1.ER.210722T0215Z.210725T0000Z.210728T0900Z.NO/
918 AM CDT Fri Jul 23 2021

...The Flood Warning is now in effect until late Wednesday evening...

The Flood Warning continues for
  the Neches River Near Neches.
* Until late Wednesday evening.
* There is no current observed data.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.4 feet 
  Saturday evening. It will then fall below flood stage early 
  Wednesday morning.
* Impact...At 14.0 feet, Minor lowland flooding.  Move livestock and 
  equipment to higher ground away from the river.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

08
374 
WGUS84 KSHV 241326
FLSSHV

Flood Statement
National Weather Service Shreveport LA
826 AM CDT Sat Jul 24 2021

...The Flood Warning continues for the following rivers in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-251330-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210728T2100Z/
/NCST2.1.ER.210722T0215Z.210724T1800Z.210728T0300Z.NO/
826 AM CDT Sat Jul 24 2021

...The Flood Warning is now in effect until Wednesday afternoon...

The Flood Warning continues for
  the Neches River Near Neches.
* Until Wednesday afternoon.
* At 7:30 AM CDT Saturday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:30 AM CDT Saturday was 13.2 feet.
* Forecast...The river is expected to rise to a crest of 13.2 feet 
  this afternoon. It will then fall below flood stage late Tuesday 
  evening.
* Impact...At 14.0 feet, Minor lowland flooding.  Move livestock and 
  equipment to higher ground away from the river.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$
701 
WGUS84 KSHV 251327
FLSSHV

Flood Statement
National Weather Service Shreveport LA
827 AM CDT Sun Jul 25 2021

...The Flood Warning continues for the following rivers in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-261330-
/O.CON.KSHV.FL.W.0133.000000T0000Z-210728T2100Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210728T0300Z.NO/
827 AM CDT Sun Jul 25 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Neches.
* Until Wednesday afternoon.
* At 7:30 AM CDT Sunday the stage was 13.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Tuesday evening and continue falling to 10.4 feet Friday morning.
* Impact...At 14.0 feet, Minor lowland flooding.  Move livestock and 
  equipment to higher ground away from the river.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

25
439 
WGUS84 KSHV 261331
FLSSHV

Flood Statement
National Weather Service Shreveport LA
831 AM CDT Mon Jul 26 2021

...The Flood Warning is extended for the following rivers in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-271345-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210729T0900Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210728T1500Z.NO/
831 AM CDT Mon Jul 26 2021

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the Neches River Near Neches.
* Until early Thursday morning.
* At 7:30 AM CDT Monday the stage was 13.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Wednesday morning and continue falling to 10.4 feet Saturday 
  morning.
* Impact...At 14.0 feet, Minor lowland flooding.  Move livestock and 
  equipment to higher ground away from the river.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

25
583 
WGUS84 KSHV 270150
FLSSHV

Flood Statement
National Weather Service Shreveport LA
850 PM CDT Mon Jul 26 2021

...The Flood Warning is extended for the following rivers in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-280200-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210729T1800Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0000Z.NO/
850 PM CDT Mon Jul 26 2021

...The Flood Warning is now in effect until early Thursday 
afternoon...

The Flood Warning continues for
  the Neches River Near Neches.
* Until early Thursday afternoon.
* At 8:30 PM CDT Monday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 PM CDT Monday was 13.1 feet.
* Forecast...The river is expected to fall below flood stage 
  Wednesday evening and continue falling to 10.3 feet Saturday 
  evening.
* Impact...At 12.0 feet, Expect minor lowland flooding of the 
  heavily wooded floodplain. Ranchers that may have livestock and 
  equipment in the river bottoms should move them to higher ground.  
  Expect minor flooding of the boat ramp.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

19
856 
WGUS84 KSHV 271419
FLSSHV

Flood Statement
National Weather Service Shreveport LA
919 AM CDT Tue Jul 27 2021

...The Flood Warning is extended for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-281600-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210730T0600Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T1200Z.NO/
919 AM CDT Tue Jul 27 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Neches River Near Neches.
* Until early Friday morning.
* At 8:30 AM CDT Tuesday the stage was 12.8 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Tuesday was 13.1 feet.
* Forecast...The river is expected to fall below flood stage 
  Thursday morning and continue falling to 10.9 feet Sunday morning.
* Impact...Minor flooding to diminish and end through Thursday.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

08
483 
WGUS84 KSHV 281428
FLSSHV

Flood Statement
National Weather Service Shreveport LA
928 AM CDT Wed Jul 28 2021

...The Flood Warning continues for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-291600-
/O.EXT.KSHV.FL.W.0133.000000T0000Z-210730T0000Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0600Z.NO/
928 AM CDT Wed Jul 28 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Neches River Near Neches.
* Until tomorrow evening.
* At 8:30 AM CDT Wednesday the stage was 12.4 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:30 AM CDT Wednesday was 12.8 feet.
* Forecast...The river is expected to fall below flood stage by 
  early Thursday morning and continue falling to 9.9 feet Monday 
  morning.
* Impact...Minor flooding to diminish and end through Thursday 
  morning.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

08
849 
WGUS84 KSHV 290121
FLSSHV

Flood Statement
National Weather Service Shreveport LA
821 PM CDT Wed Jul 28 2021

...The Flood Warning continues for the following rivers in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC001-073-225-300000-
/O.CON.KSHV.FL.W.0133.000000T0000Z-210730T0000Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0600Z.NO/
821 PM CDT Wed Jul 28 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Neches River Near Neches.
* Until tomorrow evening.
* At 7:30 PM CDT Wednesday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:30 PM CDT Wednesday was 12.6 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 9.9 feet Monday 
  evening.
* Impact...At 12.0 feet, Expect minor lowland flooding of the 
  heavily wooded floodplain. Ranchers that may have livestock and 
  equipment in the river bottoms should move them to higher ground.  
  Expect minor flooding of the boat ramp.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

24
870 
WGUS84 KSHV 291322
FLSSHV

Flood Statement
National Weather Service Shreveport LA
822 AM CDT Thu Jul 29 2021

...The Flood Warning is cancelled for the following river in Texas...

  Neches River Near Neches affecting Cherokee, Houston and Anderson 
  Counties.

TXC001-073-225-291430-
/O.CAN.KSHV.FL.W.0133.000000T0000Z-210729T1322Z/
/NCST2.1.ER.210722T0215Z.210725T1200Z.210729T0815Z.NO/
822 AM CDT Thu Jul 29 2021

...The Flood Warning for the Neches River Near Neches has been 
cancelled...

The Flood Warning is cancelled for
  the Neches River Near Neches.
* At 7:30 AM CDT Thursday the stage was 11.9 feet.
* Flood stage is 12 feet.
* Forecast...The river is expected to fall to 9.4 feet Tuesday 
  morning.


&&

LAT...LON 3204 9544 3167 9524 3166 9537 3180 9544
      3188 9548

$$

08

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 21, 6:02 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 21, 6:02 AM CDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
602 AM CDT Wed Jul 21 2021

.AVIATION...

Enjoying VFR conditions currently prevailing across all terminal
locations with the exception of the ELD terminal that has a slight
reduction in VSBY attm. Looking east of our eastern most terminal
locations, seeing LIFR and IFR ceilings with that moisture moving
slowly westward this morning. There is a chance we could see at
the very least IFR or MVFR ceilings at the ELD/MLU terminals
briefly before we see those ceilings becoming low VFR in height.
Also expecting descent cu field to grow with the aid of daytime
heating across our remaining terminal locations with isolated to
scattered convection possible. Feel like coverage will not be
sufficient enough for any VCTS in the 12z package as this can be
best handled with amendments if necessary. Look for NNE to NE
winds near 10kts or less today, diminishing late this evening.
Should see VFR conditions prevailing through the overnight hours
tonight.

13

&&

.PREV DISCUSSION... /issued 253 AM CDT Wed Jul 21 2021/

SHORT TERM.../Today through Thursday/

Upper low continues to spin across the heart of the Four State
Region attm but through the short term, this trough will rapidly
retrograde westward as upper ridging across the Eastern Gulf of
Mexico begins to expand westward. The region should experience
weakly scattered convection today with the aid of daytime heating
but less coverage than what we saw on Tuesday as PWATS are not
quite as high today as Tuesday. Any convection this afternoon
should die off late this evening with a mostly uneventful night
expected areawide late tonight. Concerning daytime high
temperatures, stayed with persistence with temps just a degree or
so above high temperatures experienced on Tuesday which is in line
with the warmer MOS guidance including the operational NBM. The
same can be said for overnight low temperatures tonight in that we
did not stray too far from NBM lows.

As we move into Thursday, any forcing associated with the
retrograded upper trough will be just about gone as the center of
this trough by late Thursday should be across far West Texas.
There should however be enough moisture around to interact the
daytime destabilization to account for isolated diurnally driven
convection. Again, following the warming trend as we become more
under the influence of upper ridging to our south and east, stayed
close to the warmer MOS guidance with highs ranging in the lower
to middle 90s for Thursday.

13

LONG TERM....LONG TERM.../Thursday Night through Wednesday/

By the start of the long-term period, the region will be in between
an upper low retrograding into Western Texas/New Mexico and a long-
wave trough across eastern 1/3 of the CONUS. With a moist and
somewhat unstable airmass remaining in place, isolated to scattered
convection will be possible during the afternoon hours with peak
heating.

As we move into the upcoming weekend, much drier conditions are
expected as models continue to agree on a broad upper ridge across
the Rockies expanding eastward into the Central/Southern Plains and
eventually into portions of the Lower Mississippi Valley. However,
can't rule out some isolated diurnal convection, especially over our
eastern zones on Saturday, as that area will remain on the eastern
fringe of the ridge. By Sunday, the upper ridge will continue to
build eastward resulting in dry conditions areawide. As we move into
the first half of next week, models are now suggesting that the
ridge will start to retrograde a bit.  At the same time, an inverted
trough will move off the Gulf Coast into the Lower Mississippi
Valley, while a longwave trough dives southeastward out of the
Midwest into the Southeast CONUS. This would result in rain chances
returning across the eastern half of the region, with remainder of
the region remaining under the influence of the upper ridge.

It still appears that temperatures are going to be a concern during
the long-term period.  Afternoon highs will warm into the mid 90s on
Friday, which is near normal for this time of year. However, with
the upper ridge moving over the region through early next week,
expect a warming trend areawide. Afternoon highs are forecast to
climb into the upper 90s, with some models hinting at possible 100
degree temperatures for the first part of next week.  Regardless,
with these forecasted temps and near 70 degree dewpoints in place,
heat indices will likely get above 100 degrees areawide. Heat
Advisories could be needed, as models suggest some locations could
see indices above 105 degrees.

/20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  91  73  93  75 /  30  20  20  10
MLU  90  72  93  74 /  30  20  20  10
DEQ  90  71  91  72 /  20  20  20   0
TXK  91  73  92  75 /  30  20  20  10
ELD  88  70  91  72 /  30  20  20  10
TYR  89  73  92  75 /  30  20  20   0
GGG  88  71  91  73 /  30  20  20   0
LFK  90  73  93  74 /  30  20  20   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

13/13/20
Hazardous weather outlook, Jul 21, 3:42 AM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
342 AM CDT Wed Jul 21 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-220845-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
342 AM CDT Wed Jul 21 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Scattered showers and thunderstorms will remain possible across
the region today, as an upper level low lingers across the
region. The stronger storms could produce locally gusty winds
along with brief heavy rainfall, which may result in flash
flooding of low lying and poor drainage areas. Most of the rain
should diminish by sunset, but can't rule out some isolated
convection into the late evening and overnight hours as the low
continues to drift over the region.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered afternoon convection will remain possible
over the region on Thursday and Friday, as the upper level low
continues to drift westward into Central Texas. Locally gusty
winds can not be ruled out, but the primary threat will be locally
heavy rainfall, which may result in flooding of low lying and
poor drainage areas. Upper ridging will build into the region
over the weekend through early next week, bringing drier and
warmer conditions. Heat Advisories may be needed as indices could
climb above 105 degrees.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed through
tonight.

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.